# SDR HALA2017061400156

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 91,705 hours, 35,821 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE DRIVEN PUMP PRESSURE INDICATION NOT ILLUMINATED WITH ZERO PRESSURE.  ASSOCIATED DEMAND PUMP AUTO FUNCTION INOPERATIVE, NO HYD PRESSURE IN AUTO MODE.  REMOVED AND REPLACED THE RT EDP PRESSURE SWITCH IAW AMM 29-11-17. OPS CHECKED OK, OK FOR SERVICE.
